# SDR SWAA022208

- Difficulty date: September 23, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 52,164 hours, 45,886 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2315MODB
- Part serial: 4477
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING FLIGHT R-1 COCKPIT WINDOW CRACKED.  REMOVED AND REPLACED R-1 COCKPIT WINDOW AND CONTROLLER PER MM.
